MAUDE Adverse Event Report: LUMENIS LTD FIBERLASE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD FIBERLASE; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-1059590
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during the initial attempt to lase, the co2 fiber broke inside the patient airway.The glass tip of the fiber detached and broke off into the tissue upon insertion into the patient.The glass fragment was retrieved by the attending surgeon via suction.There were no reported patient complications.It was noted that the procedure was not completed.
 
Additional Manufacturer Narrative
Exact b3 date of event is unknown.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that, during the initial attempt to lase, the co2 fiber broke inside the patient airway.The glass tip of the fiber detached and broke off into the tissue upon insertion into the patient.The glass fragment was retrieved by the attending surgeon via suction.There were no reported patient complications.The procedure was completed without the use of the laser.
 
Event or Problem Description

Brand Name
FIBERLASE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23986574
Report Number2124215-2026-00855
Device Sequence Number14610043
Product Code GEX
UDI-Device Identifier07290109142012
UDI-Public(01)07290109142012(17)300831(10)28081025
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-1059590
Device Catalogue NumberAC-1059590
Device Lot Number0028081025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/06/2026
02/04/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/29/2026
02/26/2026
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown